# SDR FDEA202208061944

- Difficulty date: August 6, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 73,184 hours, 27,535 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Target
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  922     52-20  3299     06AUG22  MEM  FACT  U  L EMER DOOR EICAS MESSAGE DISPLAYED CLIMBING  THROUGH 9,500  MSL. CAIN DIFFERENTIAL WAS 4.4 AND  CABIN ALTITUDE WAS 800 FEET. REMAINED ILLUMINATED  UNTIL 800 FEET AGL ON FINAL APPROACH THEN EICAS  MESSAGE EXTINGUISHED.   PER FIM 52-71 TREE 802 SENSOR ADJ NEEDS TO BE  VERIFIED.  SIDEWALL REMOVED.  SENSOR GAP  VERIFICATION NEEDS TO BE ACCOMPLISHED PER AMM  52-71-00-5.    PERFORMED PSEU BITE REF B757 FIM 32-09 TREE 804.  FOUND L EMER EXIT DOOR TARGET FAULTED. DOOR SENSOR  GAP MEASURES .070IN. MINIMUM GAP IS .130IN. NEEDS  SHIMS REMOVED. REF B757 AMM 52-71-00-5    AMM52-71-00-5  ADJUSTED THE L3 EMERGENCEY DOOR PROX.SWITCH AND  CHECKED CLEARANCES REF AMM 52-71-00-5. PROX SWITCH  READING .147 WITHIN LIMITS. NO LIGHT ON THE  OVERHEAD P5 PANEL AND NO MESSAGES FOUND. ACFT OK  FOR SERVICE.
